Hiroshima Mathematical Journal

Renormalized solutions of Dirichlet problems for quasilinear elliptic equations with general measure data

F. Maeda

Full-text: Open access

Abstract

We consider quasilinear elliptic equations with lower order term and general measure data. We define renormalized solutions of Dirichlet problems and show the existence of such solutions. We also give uniqueness in some special cases.

Article information

Source
Hiroshima Math. J., Volume 38, Number 1 (2008), 51-93.

Dates
First available in Project Euclid: 7 April 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1207580345

Digital Object Identifier
doi:10.32917/hmj/1207580345

Mathematical Reviews number (MathSciNet)
MR2397380

Zentralblatt MATH identifier
1146.35043

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 31C45: Other generalizations (nonlinear potential theory, etc.)

Keywords
quasi-linear equation renormalized solution Dirichlet problem general measure data

Citation

Maeda, F. Renormalized solutions of Dirichlet problems for quasilinear elliptic equations with general measure data. Hiroshima Math. J. 38 (2008), no. 1, 51--93. doi:10.32917/hmj/1207580345. https://projecteuclid.org/euclid.hmj/1207580345


Export citation